Journal article icon

Journal article

SHOCKS IN NONLINEAR DIFFUSION

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
APPLIED MATHEMATICS LETTERS More from this journal
Volume:
8
Issue:
5
Pages:
27-32
Publication date:
1995-09-01
DOI:
ISSN:
0893-9659
Keywords:
Pubs id:
pubs:13296
UUID:
uuid:89dd92ab-746d-42ec-9dfe-4f2f4f77cc38
Local pid:
pubs:13296
Source identifiers:
13296
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP